A new definition of S∗ Closedness in L−Topological Spaces

  • Bo Chen Southwest University.
Palabras clave: Semiopen L−set, S∗ closedness, L−topological space, conjunto L semiabierto, espacio topológico L.

Resumen

In this paper, a new notion of S* closedness in L-topological Spaces is introduced by means of semi-open L-"sets and their inequality where L is a complete DeMorgan algebra.This new definition doesn´ t rely on the structure of basic lattice L. It can be characterized by means of semi-open L-"sets and their inequality . When L is completely distributive DeMorgan algebra, its many characterizations are presented.

Biografía del autor/a

Bo Chen, Southwest University.
School of Mathematics and Statistics.

Citas

[1] K. K. Azad, On fuzzy semicontinuity,fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl, 82, pp. 14-32, (1981).

[2] C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl, 24, pp. 182-190, (1968).

[3] B. Ghosh, Semicontinuous and semiclosed mappings and semiconnectedness in fuzzy setting, Fuzzy Sets and Systems, 35, pp. 345-355, (1990).

[4] G. Gierz, et al., A compendium of continuous Lattices, Springer Verlag, Berlin,1980.

[5] S. R. T. Kudri, Semicompactness and S∗−closedness in L−fuzzy topological spaces, Fuzzy Sets and Systems, 109, pp. 223-231, (2000).

[6] S. R. T. Kudri, M. W. Warner, Some good L−fuzzy compactnessrelated concepts and their properties I, Fuzzy Sets and Systems, 76, pp. 141-155, (1995).

[7] S. R. T. Kudri, M. W. Warner, Some good L−fuzzy compactnessrelated concepts and their properties II, Fuzzy Sets and Systems, 76, pp. 157-168, (1995).

[8] Y. M. Liu, M. K. Luo, Fuzzy topology,World Scientific,Singapore, (1997).

[9] S. Malakar, On fuzzy semi-irresolute and strongly irresolute functions, Fuzzy Sets and Systems, 45, pp. 239-244, (1992).

[10] F. G. Shi, A new notion of fuzzy compactness in L−topological spaces, Information Science. 173, pp. 35-48, (2005).

[11] F. G. Shi, Semicompactness in L−topological spaces, Internatinal Journal of Mathematics and Mathematical Sciences, 12, pp. 1869-1878, (2005).

[12] F. G. Shi, A new form of fuzzy β−compactness, Proyecciones Journal of Mathematics, 24, pp. 105-119, (2005).

[13] F. G. Shi, Countable compactness and the Lindel of property of L−fuzzy sets, Iranian Journal of Fuzzy System, 1, pp. 79-88, (2004).

[14] F. G. Shi, A new approach to fuzzy almost compactness, Proyecciones Journal of Mathematics, 28, pp. 75-87, (2009).

[15] F. G. Shi, A new form of fuzzy α−compactness, Mathematica Bohemica 131, pp. 15-28, (2006).

[16] G. J. Wang, Theory of L−fuzzy topological spaces,Shaanxi Normal University Press, Xi’an, (1988).
Publicado
2011-01-07
Cómo citar
Chen, B. (2011). A new definition of S∗ Closedness in L−Topological Spaces. Proyecciones. Journal of Mathematics, 29(3), 181-191. https://doi.org/10.4067/S0716-09172010000300002
Sección
Artículos